# SDR CA080110006

- Difficulty date: January 5, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,834 hours, 14,401 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Condition: Faulted
- Location: Te Flaps
- Part time: 8,560 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW RECEIVED A FLAP FAIL .5 HR INTO THE FLIGHT CLIMBING BETWEEN 25000 TO 27000 FT. THE AC RETURNED WITHOUT INCIDENT. MAINT T/S WAS CARRIED OUT AND THE LT AND RT BPSU’S WERE SWAPPED FOR T/S. SUSPECTED FAULTY FECU, FECU REPLACED, FUNCTION CHECK C/O AND TEST FLIGHT C/O SATISFACTORY.  (TC NR 20080110006)
